Does this sound strange?
- 12-26-2003, 10:14 AM
Does this sound strange?
I have just come off about a 15 wk cycle with test enan, fina, then switched to T-400. I have been off for about two weeks now and i look and feel better now than i did when i was using. i have even gotten leaner. the only problem i have now is that i got a lot of acne on my shoulders and back. did any of you guys have a similar experience as mine. i was thinking i would have shrunk by now.
- 12-26-2003, 10:31 AM
being leaner happens when coming off enan. if you're taking a pct supp like clomid, that would explain the acne. it will come and go . Your lack of size lost most likely two things. eating enough and not overtraining. If this is the case with you, then you answered your own question. Good job so far
- 12-26-2003, 08:12 PM
- Join Date
- Dec 2002
- 16th Street Mall checking out the fine Latino Women
- Rep Power
I experience the same thing right off cycle, usually it is because I drop water weight so all the bloatiness goes down and I keep all lean gains for atleast 2.5 weeks than I start dropping some of that. The acne could be because of your PCT like Sage said or it could just be a lingering side. Keep up the good eating and training so as to hang to your gains.
12-28-2003, 01:03 PM
Thanks guys for the replies. I can't wait to get on my next cycle. One thing about my last one was that i never really gained that much size or strength. I think my body is one of those that has to take more for a responce, which really sucks.
12-28-2003, 01:34 PM
Not to sound like a dick but its most likely becasue you werent eating enough, training too often/not enough rests, or a mix of both. Diet is so critical anytime, but when using anabolic steriods, definitely a key component.Originally Posted by Sandman187
12-31-2003, 09:04 PM
i was taking in about 300-375g of protein, my weight was 200lbs, my carb intake was around 300-500 a day. is this enough. i thought it was but i am curious to see what you guys eat.
01-01-2004, 09:55 AM
training is also an issue as sage said; what was your routine like?
01-01-2004, 11:36 AM
Acne tends to develop after a cycle when your body begins to produce test again. In the past, I got little acne during a cycle but afterwards I get acne for about 4-6weeks.
01-01-2004, 03:16 PM
my training is pretty intense. Right now i am doing a westside routine and my strengh has gone up a lot in the last couple of weeks but i can see that i am not carrying the size i did when i was on. I think i am going to start another cycle in a couple of months and up my dosages a little more.
01-01-2004, 03:53 PM
Eating big is more important than big AAS dosages.
Similar Forum Threads
- By skih00k in forum AnabolicsReplies: 2Last Post: 08-03-2005, 01:19 PM
- By givithell in forum AnabolicsReplies: 4Last Post: 07-26-2005, 12:32 PM
- By embrace in forum Cycle InfoReplies: 1Last Post: 01-29-2004, 10:48 AM
- By Phenomenal in forum AnabolicsReplies: 3Last Post: 01-12-2004, 05:49 PM
- By CROWLER in forum AnabolicsReplies: 4Last Post: 05-13-2003, 05:53 PM